Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    treatment side effects
    avatar
    marieberen posted:
    Hello to all my new friends that are going through the same things I am. I have some questions, but first I want to say I'm in my 10th week of treatment. yes I had some side effects in the beginning but nothing that I thought was horrible. I have gained 25 pounds with the Insivik I have 2 more weeks of those purple monster pills (joking). Will I lose the weight once I finish the Insivik? Do the side effects get any worse? Right now I am suffering from fatigue, which leads to frustration not depression because I can't do alot of things I always did.I come to work everyday, although I don't have a laborous job, I work for local government. My legs and walking distance seems to be the major complaint. I assume it's because of the extra weight I've put on, plus I have a thyroid disease which doesn't help.I am so tired of having to have such regimental eating schedule. I am so tired of eating. My Dr. said that after 8 weeks the viral load is undetectable in my blood. I'm not sure what that means.Any info will be greatly appreciated.
    Reply
     
    avatar
    hepsister responded:
    Marieberen,
    I hope this relpy find you in good spirits. Check out the link to the left under related news: vit b 12 may help boot Hep c treatment. If nothing else it should help with your energy level. As I have yet to start the treatment I dont have much advise for you, but I am glad u r able to continue working. Many that have posted r not able to. Your weight gain may be due to your thyroid disease, I hope not. I read that one of the long term side effects of the treatment may worsen thyroid disorders. What does your doctor say?
     
    avatar
    hepsister replied to hepsister's response:
    Sorry that link is to the right ugh!
     
    avatar
    ralphschanrock responded:

    Hello I'm not sure what insivik is can you tell me? I just started yesterday on my treatment and I got the chills for about 4 hours and I feel fatigued. Im scared about losing weight while undergoing treatment, before treatment I was a little underweight. I would say just try to exercise every day for about 20 mins or so nothing to hard like go for a walk or a light jog and no viral load means that your treatment is working well and the antibodies associated with hep c are no longer in your system (IM NOT A DOCTOR LOL) however it can come back but I'm sure you will do fine!



    KCCO!!!


     
    avatar
    hepsister replied to ralphschanrock's response:
    I believe Insivik is one of the medications used to treat Hep C.


    Helpful Tips

    New treatments for hepatitis CExpert
    I'll be appearing on Sirius Radio, channel 114 (on XM, channel 119) on Monday April 14, from 9-9:30 A.M. discussing the new protease ... More
    Was this Helpful?
    5 of 9 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.